BibTeX record: journals/mor/LuR08

download as .bib file

@article{DBLP:journals/mor/LuR08,
  author    = {Shu Lu and
               Stephen M. Robinson},
  title     = {Variational Inequalities over Perturbed Polyhedral Convex Sets},
  journal   = {Math. Oper. Res.},
  year      = {2008},
  volume    = {33},
  number    = {3},
  pages     = {689--711},
  url       = {http://dx.doi.org/10.1287/moor.1070.0297},
  doi       = {10.1287/moor.1070.0297},
  timestamp = {Wed, 01 Oct 2014 14:27:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mor/LuR08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}